CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Decentralized Optimal Control and Stabilization of Interconnected Systems With Asymmetric Information 期刊论文
IEEE/CAA Journal of Automatica Sinica, 2024, 卷号: 11, 期号: 3, 页码: 698-707
Authors:  Na Wang;  Xiao Liang;  Hongdan Li;  Xiao Lu
Adobe PDF(1683Kb)  |  Favorite  |  View/Download:32/14  |  Submit date:2024/02/19
Asymmetric information  decentralized control  forward-backward stochastic difference equations  interconnected system  stalibization